# SDR YENA2022012000032

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 51,434 hours, 17,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1853, JFK-PBI. INBD CABIN CREW REPORTS ELETIRC ODOR ON PREVIOUS DESCENT FROM 10,00 FEET TO TOUCH DOWN ODOR THROUGHOUT CABIN. ( THALES-AVANT IFE (ENTIRE SYSTEM) ) ; PERFORMED 05-50-00 INSPECTION NO FAULTS FOUND AS PRECAUTIONARY PLACING ITEM ON NEF N44-20-02D MX-4 UPDATED PLACARD INSTALLED MCC GEORGE NOTIFIED. DEACTIVATED AVANT IFE SYSTEM, PULLED AND COLLARD LAIC, VCC/ICMT, TSU, ACS, DSI 1 & 2, SEAT POWER MCU 1, SEAT POWER MCU 2 CIRCUIT BREAKERS (M) PROCEDURE COMPLIED WITH.REF LP 3246877 ITEM 1 FOR MX INSPECTION REENERGIZED AVANT IFE SYS PER AMMS TASK 44-21-00-860-801 NO FAULTS FOUND OPS CHK OK MDDR CLRD MX-4 UPDATED PLACARD REMOVED JB MCC GAULDA NOTIFIED. ENERGIZED THE IN-SEAT POWER SUPPLY SYSTEM REF AMMS 44-22-00-860-801 OPS CHK OK MDDR CLRD MX-4 UPDATED PLCARD REMOVED.
